MAUDE Adverse Event Report: ORTHO SOLUTIONS UK LTD ORTHO SOLUTIONS ANKLE FRACTURE PLATING SYSTEM; T10 SCREWDRIVER BIT, SELF-RETAINING

ORTHO SOLUTIONS UK LTD ORTHO SOLUTIONS ANKLE FRACTURE PLATING SYSTEM; T10 SCREWDRIVER BIT, SELF-RETAINING
Model Number OS721010-NS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the screwdriver shank was reported to have fractured intraoperatively along with a screw.This caused a minor delay to surgery to remove the fractured screw including an additional incision.Another screwdriver shank of the same product code and lot number was reported to have deformed at the tip during use.It was confirmed that the surgery was ultimately completed successfully with no further impact on the patient or user.
 
Additional Manufacturer Narrative
A recall was initiated of os721010-ns lot 915999 (manufacturer reference: capa 003-25) due to the potential link identified between its dimensional nonconformance and the event reported in (b)(6).Only two further devices of this lot were in the field, both in the uk.This recall has now been completed successfully.As the recall only affected this one batch, none of which have been sold or distributed in the usa, no field safety corrective actions are applicable to the usa for this issue.An additional report will be submitted for the screw which fractured in the same event.

Brand Name
ORTHO SOLUTIONS ANKLE FRACTURE PLATING SYSTEM
Common Device Name
T10 SCREWDRIVER BIT, SELF-RETAINING
Manufacturer (Section D)
ORTHO SOLUTIONS UK LTD
west station business park
spital road
maldon, essex CM9 6 FF
UK  CM9 6FF
Manufacturer Contact
jenny burns
west station business park
spital road
maldon, essex CM9 6-FF
UK   CM9 6FF
MDR Report Key22749319
Report Number3008951116-2025-00002
Device Sequence Number9120416
Product Code HXX
UDI-Device Identifier05055662962833
UDI-Public05055662962833
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOS721010-NS
Device Catalogue NumberOS721010-NS
Device Lot Number915999
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown